Equational Axiomatization of Algebras with Structure

Conference contribution


Publication Details

Author(s): Milius S, Urbat H
Editor(s): Mikolaj Bojanczyk, Alex Simpson
Publisher: Springer Verlag
Publication year: 2019
Volume: 11425 LNCS
Pages range: 400-417
ISSN: 0302-9743


Abstract

This paper proposes a new category theoretic account of equationally axiomatizable classes of algebras. Our approach is well-suited for the treatment of algebras equipped with additional computationally relevant structure, such as ordered algebras, continuous algebras, quantitative algebras, nominal algebras, or profinite algebras. Our main contributions are a generic HSP theorem and a sound and complete equational logic, which are shown to encompass numerous flavors of equational axiomizations studied in the literature.


FAU Authors / FAU Editors

Milius, Stefan apl. Prof. Dr.
Lehrstuhl für Informatik 8 (Theoretische Informatik)
Urbat, Henning Dr.
Lehrstuhl für Informatik 8 (Theoretische Informatik)


How to cite

APA:
Milius, S., & Urbat, H. (2019). Equational Axiomatization of Algebras with Structure. In Mikolaj Bojanczyk, Alex Simpson (Eds.), Proceedings of the 22nd International Conference on Foundations of Software Science and Computation Structures (FoSSaCS 2019) (pp. 400-417). Springer Verlag.

MLA:
Milius, Stefan, and Henning Urbat. "Equational Axiomatization of Algebras with Structure." Proceedings of the 22nd International Conference on Foundations of Software Science and Computation Structures (FoSSaCS 2019) Ed. Mikolaj Bojanczyk, Alex Simpson, Springer Verlag, 2019. 400-417.

BibTeX: 

Last updated on 2019-13-05 at 13:08